# SDR 20000719SH001

- Difficulty date: May 1, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: Tail Rotor
- Component: T/R Drive, Bell
- Component part number: 407040302103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, TAIL ROTOR DRIVESHAFT FOUND CRACKED.  (X)
